# SDR AALA201610139014

- Difficulty date: October 11, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821520500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT CABIN FLOOR SUPPORT AT -Y1447.8 AND FR 78.  REPLACED FLOOR SUPPORT PER SRM 53-41-14, SRM 51-42-11 AND SRM 51-44-11.
